Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365

    Liver Pains (Advice Needed)

    Well not sure if I have over done it but I am in allot of pain down my right side just below the rib cage. Feels a little like stomach ache, but its not. Hurts when I walk and I get some shooting pains as well.

    All was ok until I started to take 50mg of Aldactone twice a day. Been on it 3 days now.

    This is what I am taking at the momment,to date I have been on them 2.5 weeks

    50mg per day D-bombs
    30mg per day winstrol
    been on both 2.5 weeks now.

    I take liv-52 daily + milk thistle complex in water. I also use hell of a lot of supplements like C 1000mg x 3 daily B6 + B12 = Zink calcium magnesium and the list goes on.

    Never had this pain ever in the past. Have stopped the gear and upped the liv-52 and milk thistle.
    Is there any thing else I should do apart from flush with loads of water.
    I will go to the doc but it takes days to get an appointment unless you’re dieing.

    Help and flames are welcome
    Last edited by oldandgrim; 08-17-2005 at 01:22 PM.

  2. #2
    ReX357's Avatar
    ReX357 is offline "Toughest & Best Looking Guy Around Here"
    Join Date
    Jan 2005
    Location
    Behind you
    Posts
    3,845
    First off, ouch! your liver. Why don't you inject the winny?

    Next, consult a doc right now and tell him everything about what you've taken. Don't play around with that shit, it's your body and you have only one.

  3. #3
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    are you seein any sighns of jaundice?yellowin of the eyes,or the skin around your eyes that is a sighn of liver probs,not sayin the pains you are gettin are not,go see the doc to be safe mate!

  4. #4
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    oh yes i take it you are takin test with the orals?

  5. #5
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365
    Quote Originally Posted by booz
    oh yes i take it you are takin test with the orals?
    Yes to test. and no, no yellowing or jaundice may not be liver, I don’t see how it can be with all the flushing and vits I take. but that is where the pain is.

  6. #6
    GeeOweDee's Avatar
    GeeOweDee is offline Associate Member
    Join Date
    Apr 2005
    Posts
    175
    I would just go see a doctor if pain presist.

  7. #7
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,896
    Bro, you're in the UK... socialized med like here in Canada? No financial reasons not to see a doc?

    Go see a doctor NOW.

    Wether it's your liver or something else, you should NOT be feeling that kind of pain in that area. Could be your liver, but it could also be as simple as an ulcerated duodenum or something else much more sinister... don't mess with gastrointestinal pain bro... see a doctor.

    Make sure you tell them all you were taking and are still taking. Your health is more important than saving face in front of some doctor or nurse.

    Red

  8. #8
    7f8's Avatar
    7f8
    7f8 is offline New Member
    Join Date
    Aug 2005
    Location
    new england
    Posts
    43
    Depends on how low it is, it could be appendicitis. The doctor thought i might have had it but it was a false alarm. He said if I had it and it was bad i wouldnt be able to walk and it would hurt alot. He made me try and jump on one foot, he said if you cant do that you better head to the hospital.

  9. #9
    PaRiS2005 is offline Female Member
    Join Date
    Oct 2004
    Location
    Running through your mind
    Posts
    2,566
    Sounds like appendicitis to me too. I went through similar pains about a year ago. Turns out it was a cyst. But I'm a female, so its quite different. But the pain was in the same area you're describing. And was mistaken for appendicitis. Either way, get to the Dr. ASAP. Whatever it turns out to be, you need immediate attention.

  10. #10
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093
    why are you taking 2 orals at the same time? winny=cutting, dbol =bulking. i would stop taking one or the other, especially if your liver is hurting. even injectable winny is still hard on your liver if that's what your taking. it's still a 17aa injectable or oral. if you go to the doc he's almost for sure going to tell you your liver is in distress with that combo. but the doc is the best answer i see for you.
    Last edited by punchrf; 08-17-2005 at 04:02 PM.

  11. #11
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093
    what's aldactone?

  12. #12
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365
    Quote Originally Posted by punchrf
    what's aldactone?
    Aldactone is a diuretic. It influences the body’s hormone, aldosterone, which accelerates the excretion of potassium and reduces the excretion of sodium and water. Aldactone suppresses aldosrerone, which in turn has the desired effect of excreting sodium and water whilst sparing potassium.

    Aldactone is usually taken in the ]ast week before a competition to gradually drain the water from the body as opposed to a sudden drain.

    Dosages are usually 50mg tabs taken twice a day for 5-7 days.

    Possible side effects are gynecomastia, low blood pressure, possible impotence, dizziness and muscle spasms

  13. #13
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365
    Well it seems I was just over reacting. Managed to get into the doctors this morning. I am still in a lot of pain but the doc informs me that it is an infection in my large intestine in the lower right side of the abdomen. (Food Poisoning)



    He as given me some antibiotics and a long lecture on the use of AAS. But hell I feel much better now I know I have not screwed up my liver.



    Thanks for every ones help and support.

  14. #14
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,896
    Good going bro! Glad to hear it's nothing serious.

    Red

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •